Top 9 Aspirin 325mg 1000 Count – Aspirin

As an Amazon Associate I earn from qualifying purchases.

1. PHARBEST

#ad

Aspirin 325 mg | Regular Strength | 1000 Count Uncoated Tablets

#ad
PHARBEST #ad - Made in the USA. 1000 count Uncoated Tablets. Compare to Genuine Bayer Aspirin active ingridient. Pain relever; Fever Reducer. Regular strength Aspirin - 325 mg.
BrandPHARBEST #ad
ManufacturerPHARBEST #ad
Part NumberP18K435

2. GeriCare

#ad

GeriCare Aspirin Tablets 325mg Bottle of 1,000

#ad
GeriCare #ad - Relief: provides temporary relief from pain associated with headaches, colds, menstrual cramps, muscle aches, toothache, backache, and minor arthritis pain.

1000 count per bottle. Do not take more than 12 tablets in 24 hours, unless directed by a doctor. Aspirin: geri-care aspirin, 325mg uncoated tablets. Compare to bayer: Compare to the active ingredient of Bayer Aspirin. Safe: a chief supplier to nursing homes and hospitals, Geri-Care has become the leading pioneer of quality over-the-counter pharmaceuticals and dietary supplements with a primary focus on the geriatric population. Dose: take 1-2 tablets every 4 hours while symptoms last. Nsaid - nonsteroidal anti-inflammatory drug/pain reliever/fever reducer.
BrandGeriCare #ad
ManufacturerGeriCare #ad
Height2 Inches
Length4 Inches
Weight0.31 Pounds
Width2 Inches
Part Number901-10
Model901-10

3. Bayer

#ad

325mg Coated Tablets, Genuine Bayer Aspirin, 300ct

#ad
Bayer #ad - Helps to relieve pain due to headache, toothaches, minor pain of arthritis, muscle pain, menstrual pain, pain due to colds and reduces fever. Helps prevent another heart attack or clot-related ischemic stroke when taken as directed by your doctor. Each tablet is coated to make it easier to swallow. Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Bayer aspirin is the #1 Recommended Aspirin brand. Genuine bayer Aspirin Is sodium-free and caffeine-free.
BrandBayer #ad
ManufacturerBayer Healthcare LLC #ad

4. Amazon Basic Care

#ad

325 mg Coated Tablets, 500 Count, Amazon Basic Care Aspirin Pain Reliever and Fever Reducer NSAID

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient is aspirin 325 mg, a regular strength nonsteroidal anti-inflammatory drug in coated tablets. Headache, arthritis and muscle pain can cause annoying discomfort any time of day.

Caffeine & dye free: this product is a coated tablet containing aspirin 325 mg, a pain reliever and fever reducer. This product is gluten free, as well as caffeine and dye free. Use for adults and children 12 years and over. Basic care aspirin 325 mg coated tablets contain a nonsteroidal anti-inflammatory drug NSAID that temporarily relieves headaches and everyday aches & pains.

Talk to your doctor or other healthcare provider before using Aspirin 325 mg Regular Strength Coated Tablets for your heart. Safe pain relief plus lifesaving benefits. Compare to Bayer Aspirin active ingredient. Aspirin is in a class of analgesics, or pain relievers, called nonsteroidal anti-inflammatory drugs.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.61 Inches
Length2.5 Inches
Weight0.55 Pounds
Width2.5 Inches
Part Number41690
ModelS0051AN

5. Bayer

#ad

500 Tablets, Bayer Aspirin Pain Reliever 325mg

#ad
Bayer #ad - Plus the lifesaving benefits of aspirin. Aspirin pain rELIVER/fever Reducer. Fast, safe pain relief. Ingredients: active ingredients: aspirin Inactive Ingredients: Carnauba Wax, Hypromellose, Powdered Cellulose, Corn Starch, Triacetin.
BrandBayer #ad
ManufacturerBayer #ad
Weight1 Pounds
Part Numberzeusd1-BJWH-24076864
Modelzeusd1-BJWH-24076864

6. HealthA2Z

#ad

HealthA2Z Aspirin 325mg, 300 Count, Uncoated,Compare to Bayer® Active Ingredients

#ad
HealthA2Z #ad - It is used to reduce fever and relieve mild to moderate pain from conditions such as muscle aches, toothaches, common cold, and headaches. It may also be used to reduce pain and swelling in conditions such as arthritis. Talk to your doctor or other healthcare provider before using Aspirin 325 mg Tablets for your heart. Made in usa / compare to Bayer active ingredient.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height4 Inches
Length2.25 Inches
Width2.25 Inches
Part NumberFP0566
ModelCSAVBLK;ASD;LF

7. ValuMeds

#ad

325 mg Orange Safety Coated 500 Tablets, ValuMeds Enteric Coated Aspirin Tablets, Regular Strength Headache Medicine | Natural Anti-Inflammatory | Help Reduce Joint Pain, Menstrual Cramps

#ad
ValuMeds #ad - Use as directed – aspirin should always be used as directed. Natural anti-inflammatory – An active pain reliever, single dose aspirin also helps reduce joint pain and muscle aches due to inflammation.

Relieve pain & headaches – Low dose aspirin can help reduce pain caused by headaches, migraines, and menstrual cramps. Please read package for more details on proper use and dosage. Extended benefits – aspirin can also help relieve discomfort caused by menstrual cramps, toothaches, and general colds. Easy to swallow – these safety-coated aspirin are small and go down smoothly to make them easier to swallow for teens and seniors.
BrandValuMeds #ad
ManufacturerTime-Cap Labs Inc. #ad
Part Number60531-4

8. ValuMeds

#ad

ValuMeds Extra Strength Headache Relief Caplets 300-Count | Nonsteroidal Anti-Inflammatory Pain Reliever | Arthritis, Muscles, Joints

#ad
ValuMeds #ad - Small caffeine boost – valumeds headache medicine contains a small amount of caffeine to help supplement your energy levels and improve your overall clarity. Advanced active ingredients – comparable to excedrin Extra Strength, 250mg of Aspirin, the ValuMeds formula contains 250mg of Acetaminophen, and 65mg of caffeine for reliable pain relief.

All-over pain relief – this extra-strength headache medicine also helps relieve other aches and pains, toothaches, such as arthritis, muscles aches, and menstrual cramps. Large family size – each bottle of our pain relief medicine contains 300 total caplets to help you and your entire family find long-lasting relief you can count on. Quick, reliable relief – our headache medicine can start providing relief in as little as 15 minutes, ideal for relieving sinus and tension headaches and regaining focus.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number清风01

9. Amazon Basic Care

#ad

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever NSAID, 500 Count

#ad
Amazon Basic Care #ad - Physicians surveyed by an independent market research firm. Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, toothache, backache, minor arthritis pain, menstrual cramps or minor aches and pains from the common cold.

Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer. Ibuprofen is the #1 doctor recommended back pain OTC active ingredient of U. S.

Active ingredient: amazon basic care ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID; compare to the active ingredient in Advil. Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; ibuprofen works to keep you working; use for adults and children 12 years and over.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0 Pounds
Width2.59 Inches
Part NumberB074F297T8